# SDR P5CA9600120

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rib
- Condition: Broken
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER SLOT SEAL FAIRING SUPPORT RIB ON NR 4 ENGINE FOUND BROKEN OFF.  REPLACED IAW SRM 54-30-01.
